# SDR MASA98140

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 10130115
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND RIGHT REAR EMERGENCY EXIT COVER CRACKED.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
